Anonymous
Anonymous asked in HealthOther - Health · 1 decade ago

My hands are shaking!?? Please answer this is NOT LONG.?

I am 13 years old and I am taking Pro_Air HFA inhaler, because I have bronchihitus I have to take it 3 times a day so I took it this morning then lunch time and just about 5 mins ago and then my hands got really shaky no where else just hands.I can barly type it does this to my mom when she takes it too but do you think that what it is? Would it start that quick? my legs are starting to tremble alittle. What can help me? how long will this last? Sorry I am asking so much!!

Update:

Hride@y: thanks so much! you made me feel better lol.

Alley:Thanks alot to! you made me feel better lol.

8 Answers

Relevance
  • V
    Lv 5
    1 decade ago
    Favorite Answer

    Stop using this medication and get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

    Call your doctor at once if you have a serious side effect such as:

    bronchospasm (wheezing, chest tightness, trouble breathing), especially after starting a new canister of this medicine;

    chest pain and fast, pounding, or uneven heart beats;

    T ....R.....E....M.....O......R,

    nervousness; low potassium (confusion, uneven heart rate, extreme thirst, increased urination, leg discomfort, muscle weakness or limp feeling); or

    dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, confusion, chest pain, shortness of breath, uneven heartbeats, seizure).

    Less serious side effects may include:

    headache, dizziness, nervousness;

    sleep problems (insomnia);

    cough, hoarseness, sore throat, runny or stuffy nose;

    dry mouth and throat;

    muscle pain; or

    diarrhea.

    This is not a complete list of side effects and others may occur. Tell your doctor

  • 1 decade ago

    Oh sweetie, dont worry! I take the same inhaler, plus two more and nebulizer treatments for COPD. (which includes asthma) You are reacting to the steriods in the medication, which can cause shaking, and make you feel like your heart is racing. When i have taken mine and i tremble.. sometimes iii typpeee lkkkeee thiisss!! lol. It usually passes within 10-15 minutes. =)

  • 4 years ago

    hm, good i am not very robust since, good.. i am a tiny character more often than not. so it is determined by how tough you had been pulling if i would preserve shaking your hand. however i could shake it till we grew to be first-class peers :three <3333

  • Laura
    Lv 4
    1 decade ago

    Contact the doctor who prescribed it to you and ask him or her about side effects, and tell them what's happening. If they can't help, get a second opinion or maybe go to the ER if it gets too bad.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    my friend's hands shake all the time. but just slightly. if he's got his hands firm on something like on a table or typing i don't think they shake so badly though. if its not cold then you may want to ask your doctor if your legs are shaking too.

  • Anonymous
    1 decade ago

    i go through the same thing when my asthma is treated its a side effect of the medicine.

  • 1 decade ago

    this happens to me too. i have asthma. just relax. it'll stop or slow a little. its a side affect. nothing to worry about :)

  • Anonymous
    1 decade ago

    just go to a hospital if your not feelin well go sounds terrible =/

Still have questions? Get your answers by asking now.